MathSciNet Relay Station
MathSciNet bibliographic data
MR1500429 14H45
White, Henry S. Errata: "Plane cubics and irrational covariant cubics'' [Trans. Amer. Math. Soc. 1 (1900), no. 2, 170–181; 1500530]. Trans. Amer. Math. Soc. 1 (1900), no. 4, 508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement